# SDR HEEA083454

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 17,033 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: OHSS2061003
- Condition: Worn
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT COVER WORN. TO BE SENT TO VENDOR.
